The Australian and New Zealand journal of psychiatry · 1997
Clozapine: a mimicry of phaeochromocytoma.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Li J K, Yeung V T, Leung C M, Chow C C, Ko G T, So W Y, Cockram C S
Аннотация
OBJECTIVE: To report a case of clozapine-induced hypertension with raised urinary catecholamines.
CLINICAL PICTURE: A 27-year-old man fulfilling DSM-III-R criteria for catatonic schizophrenia was treated with clozapine. He later developed both hypertension and raised urinary catecholamines which mimicked phaeochromocytoma.
TREATMENT: Clozapine was withdrawn.
OUTCOME: Both blood pressure and urinary catecholamines normalised.
CONCLUSIONS: Clozapine may induce sympathetic hyperactivity.
CLINICAL PICTURE: A 27-year-old man fulfilling DSM-III-R criteria for catatonic schizophrenia was treated with clozapine. He later developed both hypertension and raised urinary catecholamines which mimicked phaeochromocytoma.
TREATMENT: Clozapine was withdrawn.
OUTCOME: Both blood pressure and urinary catecholamines normalised.
CONCLUSIONS: Clozapine may induce sympathetic hyperactivity.